Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dull green stools but no abdominal pain. What should i do ?

im eelyn from malaysia.. im having dull green colour stool just only.. have been to the toilet 3 times since morning, however, the first two times, the stool colour was normal, yellowish brownish, and the third time which is just only.. it was in dull green colour and it hurts my anus, however no abdominal pain .. wht is the reason to it? Im taking probiotics currently. i am 27 female, 156cm, 49kg. Have been having episodes of gastric problems.. Stomach discomfort every now and then, did a scope and nothing was found, except for an inflammed stomach and colitis .. Have been having difficulty of breathing (this started since oct 2010), been to many docs, none of them could diagnosed me, and of april 2011, an ENT dr said it is most likely due to the acid reflux , LPR.. He used a tiny scope into my nostrils and down to the throat and found my throat inflammed and swollen.. However, i do not have any sore throat then and now.. Neither do i have fever or any other symptoms, except for the green stools and breathing problem which at the same time discomfort in the stomach area, it feels empty most of the time.. How will the doctor be able to rule out if i were to just go over to see them? In Malaysia, our normal practices of a doc is to perscribe medicines empirically, unless the patient is at a very serious stage, only then they will do some tests.. So, can i know wht could be the suggestive diagnosis of such stools of mine?
Asked On : Wed, 13 Jul 2011
Answers:  3 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It would be wise to get your stool tested for pathogens. Giardia can cause green stools and malabsorption. The breathlessness can be part of the cluster of symproms related to heartburn and acid reflux. Try eating only soft, cool, bland diet like yoghurt for a while and see the difference in breathlessness as well. You can be on anti-acid medication like Omeprazole which will offer good relief. As of now drink enough water. Eat plenty of fresh well washed fruits and green leafy vegetables. Get your stool tested and receive right treatment.
Answered: Wed, 13 Jul 2011
I find this answer helpful
  User's Response
Thank you for your prompt reply, Dr Aashish.

On top of that i would like to know is, whether ppl with reflux can be fully recovered? Instead of depending only on medications.. Is there natural remedy? I tried yoghurt and Yakult drink couple of times, somehow the dryness in my throat increased, then i feel harder in breathing.. Do not know why though.

Have been on Pantoprazole for 2months and stopped, one month later the symptoms r back again. Does reflux affects a person daily and with no gastric pain? The symptoms im experiencing are nausea, gas from the throat, shrunk & squeezing feeling within the stomach, dry but stickyness / thickness in the throat up to nostrils & dizziness (do not know if its related to the stomach or the ear).. Less gastric pain.. Occasionally only..

Thank you so much for your pc of info.. It will definitely
Answered: Wed, 13 Jul 2011
  User's Response
continue here - help me in understanding the problems better. :)
Answered: Wed, 13 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor